MathSciNet Relay Station
MathSciNet bibliographic data
MR1242084 (94k:14019) 14H25 (14H40)
Grant, David A curve for which Coleman's effective Chabauty bound is sharp. Proc. Amer. Math. Soc. 122 (1994), no. 1, 317–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement